# SDR IPXA2020040153793

- Difficulty date: March 5, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: ARC0165529
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING I/B FLAP I/B FAIRING SUPPORT BRACKET IS CRACKED.REMOVED, FABRICATED AND REPLACED SUPPORT IAW DWG. ARC0165 AND SRM 51-35-01. (MINOR)
